# SDR ASAA2016080117579

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,150 hours, 6,466 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243922003
- Part serial: 2010110027
- Condition: Failed
- Location: Cabin Pressure
- Part time: 22,160 hours, 6,468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE POSITION INDICATOR ERRATIC. CYCLING BETWEEN OPEN AND CLOSED. PRESSURIZATION NORMAL. GROUNDED - YES. SPOKE WITH FLIGHT CREW UPON ARRIVAL.   ACCOMPLISHED FIM TASK 21-31 TASK 801. NO FAULTS ON BOTH CONTROLLERS AND NO FAULT HISTORY.  REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02/401.  ACCOMPLISHED GROUND VERIFICATION TEST PER AMM TASK 21-31-00-700-802 AND TASK 21-31-00-710-801. NO FAULTS NOTED.
